# SDR SWAA000888

- Difficulty date: May 12, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 14,519 hours, 12,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D31354
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD SERVICE DOOR EVACUATION SLIDE GIRT ASSY OUT OF ADJUSTMENT.  REINSTALLED SLIDE ASSY PER MM.
